International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2002 / Article

Open Access

Volume 15 |Article ID 748570 | 6 pages | https://doi.org/10.1155/S1048953302000047

Convergence estimates and approximation solvability of nonlinear implicit variational inequalities

Received01 Mar 2000
Revised01 Mar 2001

Abstract

Approximation-solvability of a class of nonlinear implicit variational inequalities involving a class of partially relaxed monotone mappings - a computation-oriented class in a Hilbert space setting- is presented with some applications.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

42 Views | 232 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.